RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazakevich, Oleg Yanovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:44
Abstract pages:117
Full texts:105

http://www.mathnet.ru/eng/person105433
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1983
1. O. Ya. Kazakevich, N. I. Mazur, A. A. Miroshnichenko, A. V. Podzelinskii, I. S. Shupik, V. I. Zalkind, V. V. Kirillov, A. S. Tikhotskii, G. L. Uspenskaya, “Electrode processes in an open-cycle MHD generator”, TVT, 21:5 (1983),  1005–1010  mathnet; High Temperature, 21:5 (1983), 778–782  isi
1976
2. N. I. Mazur, O. Ya. Kazakevich, A. A. Miroshnichenko, B. I. Terekhovskiy, “К вопросу повышения электропрочности межэлектродного промежутка в МГД-генераторе”, TVT, 14:6 (1976),  1329–1331  mathnet
1967
3. O. Ya. Kazakevich, L. Yu. Ustimenko, A. I. Elkin, E. I. Yantovskii, “Некоторые результаты экспериментов на модели МГД-генератора с секционированными электродами при наличии эффекта Холла”, TVT, 5:4 (1967),  684–688  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020